# SDR UIEA2019101865733

- Difficulty date: October 14, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,521 hours, 18,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN INSPECTION, FOUND EMERGENCY LIGHTS INOP @ 22H, 34 & 35C, AND 17C.( REPAIRED WIRING CONNECTOR AT SEATS 34 & 35C, AND 17C IAW B767 20-10-13. RECONNECTED LOOSE CONNECTOR @ 22H AND OPS CHECKED GOOD PER B767 AMM 33-51-05.
